# SDR ASAA0280102

- Difficulty date: March 25, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39364451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION IN AFT CARGO BAY ON UPPER SURFACE OF LOWER FLANGE OF FAIL/SAFE ANGLE AT FASTENER HOLES AT FS 1117.  REPLACED FAIL/SAFE ANGLE PER SRM 53-01 AND 51-30-02.  (M)
